# SDR AALA20170214008

- Difficulty date: February 11, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 69,689 hours, 8,285 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: 285W0955102
- Condition: Discharged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R2 DOOR EMERGENCY POWER ASSIST SYSTEM INDICATOR LIGHT IS INOPERATIVE.  REMOVED AND REPLACED EPAS BATTERY ASSEMBLY IAW AMM 52-11-20. OPERATIONAL CHECK GOOD.
